# SDR UPS96220804

- Difficulty date: August 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920UP
- Make and model: Boeing 727180C
- Aircraft serial: 19873
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SI, CORROSION ON FLOOR BEAM STA 680 RBL 45 TO 65 WL 208 AROUND NUTPLATE HOLES.  BLEND OUT DAMAGE, FABRICATED AND INSTALLED REPAIR ANGLE IAW TRAMCO EWO 96-2427, AUTHORIZED BY UPS ENGINEERING FILE NR 727-53-1799.
